# SDR SWAA2021101924464

- Difficulty date: September 29, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REAR SPAR LT FWD DRAG BRACE FITTING INBOARD POSITION AT VERTICAL STABILIZER.  REMOVED REAR SPAR DRAG BRACE FITTING IAW SRM 51-40-02, DUE TO NO FOUND ALLOWABLE DAMAGE ON SRM AND MUST BE REPLACED AND PERFORMED VISUAL INSPECTION ON AREA AND NO FOUND DAMAGE, MEASURE OF CRACK IS 1.234 INCH.   DRILLED NEW REAR SPAR LT FWD DRAG BRACE FITTING IAW SRM 51-40-05 AND SRM 51-20-01, DRAWING 148A8200, SHEET 4, REV -.   INSTALLED REAR SPAR LT FWD DRAG BRACE FITTING  IAW SRM 51-40-02, AND DWG 148A8200 REV -.
